# SDR AALA202305308297

- Difficulty date: May 25, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N810AN
- Make and model: Boeing 787-8
- Aircraft serial: 40628
- Aircraft time: 27,189 hours, 3,639 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOPERATIVE AT JUMPSEAT IN FRONT OF DOOR 1L. FLASHLIGHT BATTERY REMOVED AND REPLACED.
